The potential risk for humans is unknown. Use during the third trimester may result in reactions in the newborn or premature neonates.This product should not be used whilst breastfeeding unless considered essential by a physician.Pseudoephedrine is excreted in breast milk in small amounts but the effect of this on breast fed infants is unknown.Chlorphenamine maleate and other antihistamines may inhibit lactation and may be secreted in breast milk.The anticholinergic properties of chlorphenamine may cause drowsiness, dizziness, blurred vision and psychomotor impairment in some patients which may seriously affect ability to drive and use machinery.Thrombocytopaenia, Anaphylaxis cutaneous hypersensitivity reactions including amoung others skin rashes, angiodema, stevens johnson syndrome, toxic epidermal necrosis, bronchospasm in patients sensitive to aspirin and other NSAIDs, hepatic dysfuction.Nervousness, Headache, Dizziness, Insomnia, Increased blood pressure, Vomiting, nausea, Mydriasis, acute angle closure glaucoma, most likely to occur in those with closed angle glaucoma Tachycardia, Palpitations Allergic reactions (e.g. Paracetamol is the active metabolite of phenacetin, responsible for its analgesic effect. You are now leaving the Panadol.com site and moving to an external website independently operated and not managed by GSK. If you experience any of these symptoms for a long period of time, please consult your doctor.

When not to use Paracetamol. Severe hypertension may need to be treated with an alpha blocking drug such as phentolamine.Symptoms and Signs – Overdose is likely to result in effects similar to those listed under adverse reactions. How to take Paracetamol.

Price: Rs.30.00. Packed and Shipped through reliable cargo services worldwide. Dawaee.pk is an online Medical Store, delivering medicines, pharmaceuticals and healthcare products to you and your loved one on doorstep in Pakistan, specifically in Karachi. Tablets +12 Years; Cold Relief; Active ingredient: Paracetamol 125mg per suppository. This medicine … Panadol Baby &... GSK assumes no responsibility for the content on the website. Panadol CF. Panadol Tab 500mg 200's; Panadol Tab 500mg 200's. Tablets +12 Years; Cold Relief; Active ingredient: Paracetamol 125mg per suppository. Paracetamol is the active metabolite of phenacetin, responsible for its analgesic effect.Panadol CF is one of the leading players in the Cold and Flu segment enjoying a strong brand equity. Panadol CF Day Caplet 10's; Panadol CF Day Caplet 10's. Theanticholinergic effects of chlorphenamine are intensified by MAOIs.Concomitant use of this medication with sympathomimetic agents (such asdecongestants, appetite suppressants and amphetamine-like psychostimulants) which interfere with the catabolism of sympathomimetic amines, may occasionally cause a rise in blood pressure (see Contraindications).Pseudoephedrine-containing products may antagonise the effect of certain classes ofantihypertensives (e.g. Pseudoephedrine should be discontinued immediately and medical advice sought if sudden abdominal pain, rectal bleeding or other symptoms of ischaemic colitis develop.There have been rare cases of posterior reversible encephalopathy (PRES)/reversible cerebral vasoconstriction syndrome (RCVS) reported with sympathomimetic drugs, including pseudoephedrine.

Home Panadol CF from GSK is effective in cold, flu and fever. Liquid; 7+ Years; When oral dose isn't suitable; … Marketed By: GSK Consumer Healthcare ( ) Delivery: Within 24 to 72 hours after Payment : This product is on back-order.

Product Description KEY FEATURES Limited quantity per customer Softgrip Texture Sensitive wipes are 20% thicker  WHAT'S IN THE BOX?

1Ipsos Brand... Paracetamol is analgesic and antipyretic agent. GSK assumes no responsibility for the site. If you wish to leave the site, click 'continue'.For the correct dosage, enter child's age and weight:It's not easy for kids to be themselves when they are down with feverGive them effective relief from fever with Panadol Forte Suspension!It's not easy for kids to be themselves when they are down with feverGive them effective relief from fever with Panadol Forte Suspension!This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Liquid; 1 Month - 5 Years; Gentle on Tiny Tummies ; Active ingredient: Paracetamol 24 mg/mL; Panadol Liquid. Liquid; 7+ Years; When oral dose isn't suitable; …

Product Decription Panadol Drops. Products

Marketed By: GSK Consumer Healthcare ( ) Delivery: Within 24 to 72 hours after Payment : Quantity: This product is on back-order.

Symptoms reported included sudden onset of severeheadache, nausea, vomiting, and visual disturbances. It's the #1 trusted children's pain relief brand by mums1.   According to a source, there are people who are purchasing these drugs from retailers, who receive a limited … Paracetamol is the active metabolite of phenacetin, responsible for its analgesic effect. Product Description. 1Ipsos Brand... It is indicated for relief of symptoms of common cold and flu Production Description   General Information   Children's Panadol is gentle on tiny tummies from 1 month old. Production Deccription Paracetamol is analgesic and antipyretic agent. The retail price of the box of Panadol CF is Rs250 but it has been selling at Rs1,000 to 1,200. You may place an order, Item will ship when it becomes available.

Paracetamol is the active metabolite of phenacetin, responsible for its analgesic effect Medicines